Nonlinear Differential Equations,
Electron. J. Diff. Eqns., Conf. 05, 2000, pp. 311-322.

Instability and exact multiplicity of solutions of semilinear equations

Philip Korman & Junping Shi

For a class of two-point boundary-value problems we use bifurcation theory to show that a solution is unstable under a simple, geometric in nature, assumption on the non-linear term. As an application we obtain some new exact multiplicity results.

Published October 31, 2000.
Math Subject Classifications: 34B15.
Key Words: Bifurcation of solutions, global solution curve.

Show me the PDF file (130K), TEX file, and other files for this article.

Philip Korman
Institute for Dynamics and
Department of Mathematical Sciences
University of Cincinnati
Cincinnati Ohio 45221-0025

Junping Shi
Department of Mathematics, College of William and Mary
Williamsburg, VA 23187, USA
And: Department of Mathematics
Tulane University
New Orleans, LA 70118 USA

Return to the EJDE web page